Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Quadruple Therapy

The cure of Hp usually requires antibiotics. Other things have been tried and have a weaker effect.

Moderators: Toni, barjammar, luci2010, Ondek-Expert, kkimura

Alexandra
Posts: 13
Joined: Sun May 20, 2018 7:11 am

Re: Quadruple Therapy

Post by Alexandra »

Wills wrote:
Sun Jun 03, 2018 8:14 am
I started the Quadruple Therapy 2 days ago and i feel miserable... i cant move from my bed because of severe fatigue and weakness.. feeling dizzy.. i have pain in ny stomach left side under my breast.. bitter taste (its bearable compared to the dizziness).. i feel so weak.. i havent taken any antibiotics in years so this is way too much for me.. i hope the bacteria dies otherwise im not sure that i can live through this treatment again.. completley miserable....
Hi, I finished my quadruple therapy 23 of May, I had exactly tbe same symptoms and side effects that you have right now. When I finished all the tratment I had 2-3 days side effects after ,now it is gone. + I had burning stomach feeling. And under right rib side too. Now I am taking PPO and probiotic to recover from this antibiotics. Wish you to be patient and good luck with treatment it is very important. Support you and wish you feel better!

Mary
Posts: 9
Joined: Tue Jun 05, 2018 4:18 am

Re: Quadruple Therapy

Post by Mary »

HI,
I have finished quadruple therapy 3 weeks ago. I had sever side effects but no stomach issues. After two weeks post treatment, I started having the symptoms of feeling empty stomach right after eating. I do not have pain or burning just feeling as if my stomach is empty. I stated taking Omeprazole 20 me two times away since a week ago . it has not helped me. What could be the problem? has anyone experienced something similar? Thanks

Helico_expert
Site Admin
Posts: 3834
Joined: Wed Mar 02, 2011 7:20 am

Re: Quadruple Therapy

Post by Helico_expert »

hmmm.. you should wait for a month without any medication and go for a follow up breath test to find out if HP is still around.

Nevertheless, I had seen a couple of people mentioned about feeling empty stomach in this forum. It's probably a norm.

frostyfeet
Posts: 58
Joined: Fri Mar 30, 2018 10:30 pm

Re: Quadruple Therapy

Post by frostyfeet »

Mary wrote:
Tue Jun 05, 2018 4:50 am
HI,
I have finished quadruple therapy 3 weeks ago. I had sever side effects but no stomach issues. After two weeks post treatment, I started having the symptoms of feeling empty stomach right after eating. I do not have pain or burning just feeling as if my stomach is empty. I stated taking Omeprazole 20 me two times away since a week ago . it has not helped me. What could be the problem? has anyone experienced something similar? Thanks
Alexandra wrote:
Mon Jun 04, 2018 1:41 pm
Wills wrote:
Sun Jun 03, 2018 8:14 am
I started the Quadruple Therapy 2 days ago and i feel miserable... i cant move from my bed because of severe fatigue and weakness.. feeling dizzy.. i have pain in ny stomach left side under my breast.. bitter taste (its bearable compared to the dizziness).. i feel so weak.. i havent taken any antibiotics in years so this is way too much for me.. i hope the bacteria dies otherwise im not sure that i can live through this treatment again.. completley miserable....
Hi, I finished my quadruple therapy 23 of May, I had exactly tbe same symptoms and side effects that you have right now. When I finished all the tratment I had 2-3 days side effects after ,now it is gone. + I had burning stomach feeling. And under right rib side too. Now I am taking PPO and probiotic to recover from this antibiotics. Wish you to be patient and good luck with treatment it is very important. Support you and wish you feel better!
After curing my own H. Pylori, I'm on a mission to understand it by collecting symptoms and treatments data.

Would you both be so kind to contribute to the data?

Just head over here and click on "Track My Progress" to get started: https://wecured.com/condition/h-pylori- ... ter-pylori

Thanks!

wilddevil
Posts: 4
Joined: Wed Jun 06, 2018 12:51 am

Re: Quadruple Therapy

Post by wilddevil »

I think that the pharmacist was right :here is the link (https://www.drugs.com/drug-interactions ... 173-0.html)

and the pylera medication has many layers with different stages (http://maycool.tk/vequr/tetracycline-do ... i-1907.php)
I hope it helps.
I started pylera two days ago and no side affects yet. I Would like to ask if it is safe to take 4 days more (14 days total)?
Thank you.

Helico_expert
Site Admin
Posts: 3834
Joined: Wed Mar 02, 2011 7:20 am

Re: Quadruple Therapy

Post by Helico_expert »

yup. some doctors prefer 14 days treatment than 10 days. It's alright to take 4 days more.

wilddevil
Posts: 4
Joined: Wed Jun 06, 2018 12:51 am

Re: Quadruple Therapy

Post by wilddevil »

Can you please tell me the PPI should be taken simultaneously with 3XPylera capsules or before..because on the French site it says something like all together. Thank you
source: http://www.doctissimo.fr/medicament-PYLERA.htm

Helico_expert
Site Admin
Posts: 3834
Joined: Wed Mar 02, 2011 7:20 am

Re: Quadruple Therapy

Post by Helico_expert »

PPI doesnt interact with the antibiotics. So you can take it anytime you want. It's probably easier to remember if it is taken together with other antibiotics. Nevertheless, if you are asked to take more than one time a day, just make sure it is evenly spread out.

Post Reply

Return to “Treatment for Helicobacter 幽门螺杆菌治疗”